# SDR SWAA2024052287858

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 20,743 hours, 10,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT SIGN MISSING<[01] 04 - REPAIRED PER [AMM 33-51-03-201-NG (AREA LIGHTS - MAINTENANCE PRACTICES - PERMANENT)] REINSTALLED COVER IAW AMM 33-51-03
